# SDR 20001012AP002

- Difficulty date: June 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 20515
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 286 - OGG-ITO - FLIGHT CREW EXPERIENCED A LEFT WING BODY OVERHEAT LIGHT ON.  LIGHT WENT OUT AFTER LEFT BLEED SWITCH WAS TURNED OFF AND ISOLATION VALVE CLOSED.  CREW RETURNED TO OGG AFTER CONFERRING WITH DISPATCH THAT THER WAS NO MAINTENANCE SUPPORT AVAILABLE IN ITO.  AIRCRAFT LANDED UNEVENTFULLY IN OGG.  REPLACED CLAMP AND RUBBER SEALS FROM NR 1 ENGIEN AIRFILTER TO PURGE VALVE AIR DUCT.  VERIFIED OPERATIONS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  REF TSAA0026160.  (M)
